Discrete and Continuous Dynamical Systems - Series B (DCDS-B)


Pages: i - ii, Volume 6, Issue 4, July 2006      doi:10.3934/dcdsb.2006.6.4i

       Abstract        Full Text (25.5K)       Related Articles

Vadim Kaloshin - Mathematics department, Penn state university, University Park, PA 16802, USA, United States (email)
Sergey Lototsky - Department of Mathematics, University of Southern California, Los Angeles, CA 90089-2532, United States (email)
Michael Röckner - Mathematics Department, Bielefeld University, Germany (email)

Abstract: This special issue is a collection of papers on a wide range of topics in stochastic dynamics, including asymptotic problems, numerical methods, and applications in biology, finance, physics, and other areas. A stochastic dynamical system is often modelled by a stochastic differential equation; the papers in this issue deal with the three main classes of stochastic equations: ordinary, partial, and equations with memory. All papers went through a rigorous peer-review process.

For more information please click the “Full Text” above.

Available Online: April 2006.